# SDR SIMA200708606

- Difficulty date: March 23, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 9,852 hours, 8,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Part time: 9,852 hours, 8,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR LOWER SILL FOUND CORRODED.  REMOVED AND REPLACED CARGO DOOR LOWER SILL IAW EMB SRM 51-20-03, 51-40-02, 51-40-06 AND 51-21-06.  RETURNED AIRCRAFT TO SERVICE.
